# SDR 2007UALA04986

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 49,275 hours, 17,247 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L MODE SELECTOR GUARD DOES NOT PREVENT SLIDE HANDLE FROM BEING MOVED.  FOUND SELECTOR GUARD OUT OF ADJUSTMENT.   ADJUSTED SELECTOR GUARD, OPS CHECKED NORMAL.
